# SDR CALA9601216

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33817
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- System (JASC): 4960 · APU Controls
- Part: Cent Switch
- Part number: 360948013
- Condition: Inoperative
- Location: Apu
- Part time: 18,363 hours
- Component: 3812761M
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE APU HAD A HISTORY OF AUTO SHUTDOWN DURING CLIMB PORTION OF FLIGHT AROUND FL250.  THE APU HAD BEEN TEMPORARILY PLACARDED INOPERATIVE.  WHILE TROUBLESHOOTING PROBLEM IN EWR, THE APU CENTRIFUGAL SWITCH WAS REMOVED AND REPLACED, LEAK AND OPERATIONAL CHECKS WERE GOOD AND THE PLACARD WAS REMOVED.  THE AIRCRAFT HAS FLOWN OVER EIGHT FLIGHTS WITHOUT A REPEAT OF APU PROBLEMS SINCE THIS CORRECTIVE ACTION WAS IMPLEMENTED.
